Alert archive / Colorado / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 57, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 6, 2020, 4:01 PM MDT for El Paso County, Teller County, Colorado. It was in force for 44 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 6, 2020, 4:01 PM MDT (22:01 UTC)
- Expired
- Jun 6, 2020, 4:45 PM MDT
- In force
- 44 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties El Paso County, CO, Teller County, CO
The radar
The Pueblo radar (KPUX), 57 km from the middle of the area, began a volume at 22:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 6, 4:18 PM MDT | TSTM WND GST 60 | 2 Nnw Air Force Academy, CO | |
| Jun 6, 4:18 PM MDT | TSTM WND GST 69 | 3 Ssw Air Force Academy, CO | |
| Jun 6, 4:24 PM MDT | TSTM WND GST 58 | 3 Ene Manitou Springs, CO | |
| Jun 6, 4:26 PM MDT | TSTM WND GST 61 | 1 Se Monument, CO | |
| Jun 6, 4:38 PM MDT | TSTM WND DMG | 3 W Ellicott, CO | DELAYED REPORT: LARGE BARN AND TACK HOUSE KNOCKED OVER INTERSECTION OF HWY 94 AND ANTELOPE DRIVE. DOPPLER ESTIMATED WINDS OF 60-65 MPH. |
| Jun 6, 4:38 PM MDT | NON-TSTM WND GST 65 | 3 Ene Manitou Springs, CO | |
| Jun 6, 4:38 PM MDT | NON-TSTM WND GST 67 | 4 Ese Air Force Academy, CO | KAFF PEAK WIND GUST. |
| Jun 6, 4:42 PM MDT | TSTM WND GST 62 | 1 Se Peterson Afb, CO | ASOS STATION KCOS COLORADO SPRINGS AIRPORT. |
| Jun 6, 4:43 PM MDT | NON-TSTM WND GST 71 | 3 Se Manitou Springs, CO | |
| Jun 6, 4:45 PM MDT | TSTM WND DMG | Calhan, CO | DELAYED REPORT: ROOF PEELED OFF A TRAILER HOME NEAR THE EPCO FAIRGROUNDS. TIME ESTIMATED PER DOPPLER RADAR SIGNATURES. DOPPLER RADAR ESTIMATES 70-75 MPH WINDS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 6, 12:21 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 10.0 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3284 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- -50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
693
WUUS55 KPUB 062201
SVRPUB
COC041-119-062245-
/O.NEW.KPUB.SV.W.0057.200606T2201Z-200606T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
401 PM MDT Sat Jun 6 2020
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Eastern Teller County in central Colorado...
El Paso County in east central Colorado...
* Until 445 PM MDT.
* At 401 PM MDT, a severe thunderstorm was located near Woodland
Park, or 14 miles northwest of Colorado Springs, moving east at 40
mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Colorado Springs, Woodland Park, Monument, Air Force Academy,
Manitou Springs, Palmer Lake, Calhan, Green Mountain Falls, Ramah,
Yoder, Peyton, Falcon, Stratmoor, Chipita Park, Gleneagle, Cimarron
Hills, Cascade, Rush, Pikes Peak and Black Forest.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3878 10405 3874 10508 3913 10513 3913 10410
TIME...MOT...LOC 2201Z 259DEG 36KT 3902 10496
HAIL...0.75IN
WIND...70MPH
$$
kam2 follow-up statements
479
WWUS55 KPUB 062214
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
414 PM MDT Sat Jun 6 2020
COC041-119-062245-
/O.CON.KPUB.SV.W.0057.000000T0000Z-200606T2245Z/
Teller CO-El Paso CO-
414 PM MDT Sat Jun 6 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT
FOR NORTHEASTERN TELLER AND EL PASO COUNTIES...
At 414 PM MDT, a severe thunderstorm was located near Monument, or 15
miles north of Colorado Springs, moving northeast at 20 mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Colorado Springs, Woodland Park, Monument, Air Force Academy, Manitou
Springs, Palmer Lake, Calhan, Green Mountain Falls, Ramah, Yoder,
Peyton, Security, Falcon, Stratmoor, Chipita Park, Gleneagle,
Cimarron Hills, Cascade, Rush and Black Forest.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3874 10502 3913 10507 3913 10410 3878 10405
TIME...MOT...LOC 2214Z 239DEG 16KT 3905 10490
HAIL...0.75IN
WIND...70MPH
$$
kam498
WWUS55 KPUB 062228
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
428 PM MDT Sat Jun 6 2020
COC119-062237-
/O.CAN.KPUB.SV.W.0057.000000T0000Z-200606T2245Z/
Teller CO-
428 PM MDT Sat Jun 6 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN TELLER COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
east central Colorado.
LAT...LON 3875 10472 3894 10475 3913 10489 3913 10410
3878 10405
TIME...MOT...LOC 2227Z 259DEG 37KT 3907 10470
$$
COC041-062245-
/O.CON.KPUB.SV.W.0057.000000T0000Z-200606T2245Z/
El Paso CO-
428 PM MDT Sat Jun 6 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT
FOR NORTHEASTERN EL PASO COUNTY...
At 427 PM MDT, a severe thunderstorm was located near Black Forest,
or 17 miles north of Colorado Springs, moving east at 45 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Eastern Colorado Springs, Monument, Calhan, Ramah, Yoder, Black
Forest, Ellicott, Peyton, Schriever AFB, Falcon, Peterson AFB,
Cimarron Hills, Rush, Gleneagle and Security-Widefield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3875 10472 3894 10475 3913 10489 3913 10410
3878 10405
TIME...MOT...LOC 2227Z 259DEG 37KT 3907 10470
HAIL...1.00IN
WIND...70MPH
$$
kamWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 3:47 PM MDT, 14 minutes earlier.
Area forecast discussion, Jun 6, 3:47 PM MDT, 14 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 347 PM MDT Sat Jun 6 2020 .SHORT TERM...(This evening through Sunday) Issued at 241 PM MDT Sat Jun 6 2020 Upper trough axis lifting northeastward across western/northern CO has triggered a line of severe thunderstorms across the mountains this afternoon and evening. MLCapes up to 1500 J/kg and strong effective bulk shears around the 50+ kts has produced an environment favorable for supercell thunderstorms along with bowing line segments. With upper jet not far off the surface, even weaker storms have been efficient and transporting higher momentum aloft to the surface with straight line wind gusts to 70 mph. However with strong straight line hodographs, could easily see an embedded supercell with the potential for large hail and even a tornado across the mountains and interior valleys. As storms move off the southeast mountains they will transition to a mostly wind, small hail, and dry lightning threat east of I-25. This poses concerns for fire starts given the strong synoptic winds, low humidity values and dry vegetation. Red Flag Warnings will continue across the plains into this evening to capture both a dry lightning threat for the western and central portions of the Red Flag area...and a gusty winds, low humidity threat for the eastern portions. High wind warnings will also continue until 9 PM for the lower elevations of the plains and San Luis Valley to capture both the strong synoptic winds as well as gusty winds due to weaker showers and thunderstorms transporting winds aloft to the surface. Showers and thunderstorms will come to an end this evening with winds decreasing overnight. This will be short lived as strong southwest winds aloft resurface again tomorrow beneath dry southwesterly flow aloft ahead of the next upper low dropping through the Pacific northwest. Winds won't be quite as strong, but afternoon winds will gust up to 45 mph...and any smoldering lightning strikes may rapidly ignite and spread out of control as humidity levels drop below 10 percent. The most volatile area will be in a narrow ribbon across eastern Las Animas, Bent and western Kiowa counties with fringes of the counties on either side. This area will be coincident with the strongest winds and low humidities. However critical fire weather conditions will expand as far west as the San Luis Valley and Chaffee and Lake counties as well. Red Flag Warnings for Sunday already in place and look on track. -KT .LONG TERM...(Sunday night through Saturday) Issued at 241 PM MDT Sat Jun 6 2020 Critical fire weather conditions will continue into Sunday evening across much of south central and southeast Colorado before winds diminish towards sundown. Next upper trough approaches western Colorado Monday afternoon and strong southwest winds will mix down to the surface once again. Still some challenges this day with how far south a front will penetrate into southeast Colorado during the afternoon. GFS looks anomalously south...but even the NAM is now hinting at a frontal position along highway 50. EC and Canadian keep the front farther north. Have stuck close to the national blend solutions for now which lines up well with SPC's fire outlook for Monday. This will mean hoisting a Fire Weather Watch for Monday for most of south central and southeast Colorado once again. Its possible that northern areas may get trimmed out if models come into better consensus on an earlier frontal timing. But with strong southwest flow over the area...suspect main surge will hold off for Monday night. A period of strong north winds will drop through the plains Monday evening behind the front...and in spite of cooler temperatures...breezy conditions on Tuesday may mean a return of critical fire weather conditions as low level moisture behind the front mixes out. Could even be some snow showers across the central mountains and Pikes Peak Monday night/early Tuesday morning, though any accumulations appear light at this point. May also have to contend with frost/freeze highlights for the San Luis Valley both Monday night and Tuesday nights. Temperatures gradually warm again through mid to late week as westerly flow behind the departing system transitions to southwesterly and high pressure builds across the southern U.S. Rockies. Eventually moisture advects northward into CO by Friday with showers and thunderstorms returning to the forecast. -KT && .AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon) Issued at 1118 AM MDT Sat Jun 6 2020 A line of showers and thunderstorms will move across central and eastern portions of the area affecting KALS, KCOS and KPUB through the afternoon. The main risk will be wind gusts to around 70 kts...though some small hail will also be possible at all three terminals should a stronger storm impact these sites. Thunderstorms should clear to the east of all three TAF sites by 00z with southerly winds gusting to 40-50 kts gradually decreasing through 02-03z. Light winds and clearing skies expected overnight. Winds will increase again on Sunday with gusts to around 40 kts possible in the afternoon. -KT && .PUB WATCHES/WARNINGS/ADVISORIES... High Wind Warning until 9 PM MDT this evening for COZ069>071- 084>089-093>099. Red Flag Warning until 8 PM MDT this evening for COZ226>237. Red Flag Warning from 11 AM to 9 PM MDT Sunday for COZ220>222- 224>237. Fire Weather Watch from Monday morning through Monday evening for COZ220>222-224>237. && SHORT TERM...KT LONG TERM...KT AVIATION...KT
Hazardous weather outlook, Jun 6, 10:37 AM MDT, 5 hours 24 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1037 AM MDT Sat Jun 6 2020 COZ058>089-093>099-071645- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1037 AM MDT Sat Jun 6 2020 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight Severe thunderstorms will develop over the mountains, valleys and portions of the I-25 corridor region today. The greatest severe weather risk will be straight line winds gusting to 60 to 80 mph. However, large hail up to 1.5 inches in diameter and even an isolated tornado will be possible, particularly across the mountains and San Luis Valley. The timing of severe thunderstorms today will be from late morning through mid afternoon across the western mountains and San Luis Valley. Severe thunderstorms will spread into the eastern mountains and I-25 corridor after noon and continue through early evening. All of south central and southeast Colorado will see strong southerly winds gusting to between 40 and 60 mph this afternoon. This will result in strong cross winds on north south oriented roads and cause poor visibility in blowing dust, particularly across the plains. Red Flag Warnings are in effect for all of the southeast plains today due to a combination of gusty winds, low relative humidity and dry vegetation. Any cloud to ground lightning strikes over the region have the potential to ignite new fires, and weather conditions will be favorable for rapid rates of fire growth and spread. If you see smoke, immediately call 911. Be prepared to evacuate quickly if a fire starts near your area. .DAYS TWO THROUGH SEVEN...Sunday through Friday Critical fire weather conditions are expected for most of south central and southeast Colorado on Sunday and Monday as windy conditions continue into early next week. However, there is some uncertainty with the areal extent of critical fire weather conditions on Monday as a cold front could aid in raising relative humidity values above critical thresholds across northern portions of the southeast plains. Critical fire weather conditions will once again be possible Tuesday as gusty north winds and drier air move back into the region. Some light snow showers are possible over and near the Palmer Divide and central mountains Tuesday morning. Later in the week, isolated thunderstorms are possible on Friday, mainly for the mountains and high valleys. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely across the mountains and interior valleys late this morning through this afternoon, and across the southeast plains and this afternoon through early evening. 31/31
In the hours before
Special weather statement, Jun 6, 3:08 PM MDT, 53 minutes before
Special Weather Statement National Weather Service Pueblo CO 308 PM MDT Sat Jun 6 2020 COZ081-083-085-086-062145- Pueblo Vicinity/Pueblo County Below 6300 Feet CO- Canon City Vicinity/Eastern Fremont County CO- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Ft CO- Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And 11000 Ft CO- 308 PM MDT Sat Jun 6 2020 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FREMONT...SOUTH CENTRAL TELLER...SOUTHWESTERN EL PASO AND NORTHWESTERN PUEBLO COUNTIES UNTIL 345 PM MDT... At 308 PM MDT, Doppler radar was tracking a strong thunderstorm over Penrose, moving northeast at 55 mph. Penny size hail and wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Florence and Penrose. A Severe Thunderstorm Watch remains in effect until 800 PM MDT for central, southeastern and east central Colorado. LAT...LON 3827 10500 3834 10518 3866 10508 3855 10460 TIME...MOT...LOC 2108Z 203DEG 48KT 3841 10503 kam
Special weather statement, Jun 6, 3:30 PM MDT, 31 minutes before
Special Weather Statement National Weather Service Pueblo CO 330 PM MDT Sat Jun 6 2020 COZ069>073-062200- Southern San Luis Valley CO- Alamosa Vicinity/Central San Luis Valley Below 8500 Ft CO- Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO- Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO- Northern Sangre de Cristo Mountains above 11000 Ft CO- 330 PM MDT Sat Jun 6 2020 ...SIGNIFICANT WEATHER ADVISORY FOR ALAMOSA...WESTERN HUERFANO... EASTERN RIO GRANDE...SOUTHEASTERN SAGUACHE...NORTHWESTERN COSTILLA AND NORTHEASTERN CONEJOS COUNTIES UNTIL 400 PM MDT... At 330 PM MDT, Doppler radar was tracking a strong thunderstorm near Alamosa, moving northeast at 55 mph. Pea size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Alamosa, Hooper, Alamosa East, San Luis Lake, Mosca, Great Sand Dunes and Blanca Peak. A Severe Thunderstorm Watch remains in effect until 800 PM MDT for south central, central and southeastern Colorado. LAT...LON 3731 10594 3746 10610 3788 10588 3752 10533 TIME...MOT...LOC 2130Z 225DEG 49KT 3746 10596 KTS
Special weather statement, Jun 6, 3:34 PM MDT, 27 minutes before
Special Weather Statement
National Weather Service Pueblo CO
334 PM MDT Sat Jun 6 2020
COZ079-084>087-062215-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Wet Mountains between 6300 and 10000Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
334 PM MDT Sat Jun 6 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL HUERFANO...EL PASO
AND CENTRAL PUEBLO COUNTIES UNTIL 415 PM MDT...
At 333 PM MDT, Doppler radar was tracking a cluster of strong
thunderstorms 15 miles south of Pueblo Reservoir, or 16 miles
southwest of Pueblo, moving north at 70 mph.
Half inch hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Colorado Springs, Pueblo, Fountain, Calhan, Ramah, Hanover, Truckton,
Yoder, Peyton, Pinon, Security, Falcon, Security-Widefield,
Stratmoor, Blende, Cimarron Hills, Rush, Pueblo Reservoir, Salt Creek
and Black Forest.
A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
southeastern and east central Colorado.
LAT...LON 3889 10406 3786 10467 3797 10501 3856 10476
3913 10482 3913 10405
TIME...MOT...LOC 2133Z 202DEG 59KT 3804 10473
kamLocal storm report, Jun 6, 3:43 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
343 PM MDT SAT JUN 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM HAIL 3 SE MANITOU SPRINGS 38.83N 104.88W
06/06/2020 E0.50 INCH EL PASO CO TRAINED SPOTTER
&&
GHSpecial weather statement, Jun 6, 3:46 PM MDT, 15 minutes before
Special Weather Statement National Weather Service Pueblo CO 346 PM MDT Sat Jun 6 2020 COZ074-075-087-088-062230- Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO- Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO- Southern Sangre De Cristo Mountains Above 11000 Ft CO- 346 PM MDT Sat Jun 6 2020 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HUERFANO AND SOUTHWESTERN LAS ANIMAS COUNTIES UNTIL 430 PM MDT... At 345 PM MDT, Doppler radar was tracking a strong thunderstorm over Segundo, or 17 miles west of Trinidad, moving northeast at 50 mph. Half inch hail and wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Walsenburg, La Veta, Aguilar, Cokedale, Gulnare, Cuchara Pass, Stonewall, Spanish Peaks, Boncarbo, Segundo and Weston. A Severe Thunderstorm Watch remains in effect until 800 PM MDT for southeastern Colorado. LAT...LON 3702 10504 3771 10502 3753 10421 3699 10476 TIME...MOT...LOC 2145Z 215DEG 42KT 3711 10481 kam
Local storm report, Jun 6, 4:00 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
400 PM MDT SAT JUN 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0338 PM NON-TSTM WND GST 3 ESE HOEHNE 37.27N 104.33W
06/06/2020 M66 MPH LAS ANIMAS CO AWOS
AWOS STATION KTAD TRINIDAD AIRPORT.
&&
GHThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 6:16 PM MDT | Special Weather Statement | PUB | El Paso | 14 min |
| Jun 5, 7:33 PM MDT | Special Weather Statement | PUB | El Paso | 12 min |
| Jun 6, 10:53 AM MDT | Special Weather Statement | PUB | Pueblo | 52 min |
| Jun 6, 11:06 AM MDT | Special Weather Statement | PUB | Huerfano | 39 min |
| Jun 6, 11:18 AM MDT | Special Weather Statement | PUB | Pueblo | 42 min |
| Jun 6, 11:49 AM MDT | Special Weather Statement | PUB | Pueblo | 41 min |
| Jun 6, 12:31 PM MDT | Special Weather Statement | PUB | Pueblo | 44 min |
| Jun 6, 12:42 PM MDT | Special Weather Statement | PUB | Mineral | 48 min |
| Jun 6, 1:04 PM MDT | Severe Thunderstorm Warning | PUB | Mineral, Rio Grande, Saguache | 26 min |
| Jun 6, 1:14 PM MDT | Special Weather Statement | PUB | Crowley | 46 min |
| Jun 6, 1:30 PM MDT | Severe Thunderstorm Warning | PUB | Mineral, Rio Grande, Saguache | 30 min |
| Jun 6, 1:34 PM MDT | Special Weather Statement | PUB | El Paso | 26 min |
| Jun 6, 1:46 PM MDT | Severe Thunderstorm Warning | PUB | Conejos, Rio Grande | 14 min |
| Jun 6, 1:59 PM MDT | Special Weather Statement | PUB | Alamosa, Rio Grande | 46 min |
| Jun 6, 2:04 PM MDT | Special Weather Statement | PUB | Chaffee | 26 min |
| Jun 6, 2:20 PM MDT | Special Weather Statement | PUB | Huerfano | 40 min |
| Jun 6, 2:25 PM MDT | Severe Thunderstorm Warning | PUB | Alamosa, Rio Grande, Saguache | 35 min |
| Jun 6, 2:28 PM MDT | Severe Thunderstorm Warning | PUB | Costilla, Huerfano, Las Animas | 32 min |
| Jun 6, 2:34 PM MDT | Flash Flood Warning | PUB | Chaffee, Fremont, Saguache | 83 min |
| Jun 6, 2:39 PM MDT | Special Weather Statement | PUB | Fremont | 51 min |
| Jun 6, 2:44 PM MDT | Severe Thunderstorm Warning | PUB | Chaffee, Custer, Fremont, Saguache | 31 min |
| Jun 6, 2:48 PM MDT | Fire Weather Watch | PUB | Alamosa, Baca, Bent, Chaffee, Conejos, Costilla and 14 more | 24 hr |
| Jun 6, 2:49 PM MDT | Special Weather Statement | PUB | Conejos, Rio Grande | 41 min |
| Jun 6, 2:59 PM MDT | Severe Thunderstorm Warning | PUB | Alamosa, Custer, Saguache | 31 min |
| Jun 6, 3:00 PM MDT | Special Weather Statement | PUB | Huerfano | 45 min |
| Jun 6, 3:08 PM MDT | Special Weather Statement | PUB | Fremont | 37 min |
| Jun 6, 3:15 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Fremont, Pueblo, Teller | 30 min |
| Jun 6, 3:29 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Fremont, Pueblo, Saguache | 16 min |
| Jun 6, 3:30 PM MDT | Special Weather Statement | PUB | Alamosa | 30 min |
| Jun 6, 3:34 PM MDT | Special Weather Statement | PUB | El Paso | 41 min |
| Jun 6, 3:39 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 36 min |
| Jun 6, 3:43 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Fremont, Pueblo | 32 min |
| Jun 6, 3:46 PM MDT | Special Weather Statement | PUB | Huerfano | 44 min |
| Jun 6, 4:08 PM MDT | Special Weather Statement | PUB | Fremont | 52 min |
| Jun 6, 4:11 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 34 min |
| Jun 6, 4:19 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Fremont, Pueblo, Teller | 26 min |
| Jun 6, 4:34 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 11 min |
| Jun 6, 4:43 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, El Paso, Fremont, Pueblo | 32 min |
| Jun 6, 4:50 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas, Pueblo | 25 min |
| Jun 6, 4:51 PM MDT | Special Weather Statement | PUB | Huerfano, Las Animas | 39 min |
| Jun 6, 5:11 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, El Paso, Huerfano, Las Animas, Otero, Pueblo | 64 min |
| Jun 6, 5:30 PM MDT | Special Weather Statement | PUB | Las Animas | 45 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.